# SDR 2000ZZZX319

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 313 And 323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON THE CUSP WEB BETWEEN RT STA 313 AND STA 323 AT RBL 54.  REPAIRED DAMAGED CUSP WEB BETWEEN RT STA 313 TO STA 323 AT RBL 54 PER EIA ECRA 941-53-087-2.
